MathSciNet Relay Station
MathSciNet bibliographic data
MR965704 (89h:35278) 35Q20
Boiti, M.; Leon, J. Jp.; Martina, L.; Pempinelli, F. Scattering of localized solitons in the plane. Phys. Lett. A 132 (1988), no. 8-9, 432–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement